# SDR AALA20160630010

- Difficulty date: June 30, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 50,757 hours, 20,448 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS IN BASE MAINTENANCE.  CABIN FLOORBEAM AT FUSELAGE STA 328 IS CORRODED AT RBL 10.  REPAIRED FLOORBEAM BETWEEN BL 0 AND RBL 54 IAW SRM 53-10-51-2R-7.
